MathSciNet Relay Station
MathSciNet bibliographic data
MR376378 05A20 (94A20)
Seymour, P. D.; Welsh, D. J. A. Combinatorial applications of an inequality from statistical mechanics. Math. Proc. Cambridge Philos. Soc. 77 (1975), 485–495.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement